# SDR MALA030349

- Difficulty date: July 24, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 11,268 hours, 12,348 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT ON 2726, CREW REPORTED LT ENGINE CWP OIL PSI WENT TO 30 PSI.  LIGHT ILLUMINATED.  OBSERVED OIL PRESSURE (LT ENGINE ZERO, BELOW 30 PSI).  RAN QRH- SHUTDOWN LT ENGINE.  REST OF FLIGHT UNEVENTFUL/NO UNUSUAL ENGINE OPERATION ISSUES OBSERVED.  MAINTENANCE TRANSFERRED TO 409 CARD NR 181763 LT ENGINE WAS REPLACED WITH SERVICEABLE ENGINE.  REF WORK PACKAGE DATED 7/24/03 FOR COMPLETE DETAILS  LT ENGINE IS SERVICEABLE.  SHUTDOWN ENGINE.
